Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Started bleeding after periods. What is causing this and suggest some cure?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
Hello I'm XXXXXXX my monthly period has come a 2nd time this month. Note: I have not been having sex for months, I have no pain, the period isn't differrent then any other time just twice this month. I have been fighting a cold and have had stress and holiday blues, and I'm not on any birth control or other meds, besides the cold meds I've taken off and on and I do take vitmimes. What do you think could be the reason for me having two periods this month. Also, I am going to the doctor next week for a pap, I just wanted more insight because I'm scared and concerend.
I have been having lots of stress at work with all the work I do, now it's audit time, and then just not getting paid enough bothers me. I've been looking for another job but no luck as of yet. Then the holiday blues, my family isn't all together like I would like and then most of my friends are often busy with their families and relationships with boyfriends/husbands etc. It's often just me and my mom, and sometimes I see my dad, stepmom, and exteded family and maybe see a few friends if everyone isn't busy. I feel alone and left out at times, and not only holiday time, it being the holidays adds to it when I see familys together, groups of friends together, or couples. I have tried to make new friends but just like the old friends I have I only see them once in awhile. On tops of that I'm single, I haven't had in luck in the men department. Don't get me wrong I love having "me" time and I like it but I don't have a balance of time with others and time with myself, the time by myself is often more. What should I do to chance this because I hate feeling sad.

Posted Thu, 13 Dec 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for posting your query.
Having your periods twice in a month is likely to be due to a mild hormonal imbalance. Since it has happened for the first time, this could have happened due to stress too.
Right now no active treatment is needed. In case it happens again then you can start with hormonal treatment or oral pills to regularize your periods after consulting your gynecologist.
You need to remain close to your family and friends with whom you can talk and share your feelings and difficulties. Other than that some simple measures that can help you include-
1. Practice relaxation exercises like yoga, XXXXXXX breathing exercises, etc.
2.Do a regular workout or exercise like aerobics.
3. Decrease sugar intake in your diet.
4. Indulge in some interesting hobbies.
5.Listen to music , go to parks or picnics with friends, etc.
These will relax your tension to a large extent and you will find your life interesting. There are some drugs like escitalopram, sertraline, etc which can help you in early recovery but these should be taken only after proper consultation with your doctor.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor